PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 16 | 1 | 43-51
Tytuł artykułu

On the existence and asymptotic behavior of the random solutions of the random integral equation with advancing argument

Autorzy
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
1. Introduction
Random Integral Equations play a significant role in characterizing of many biological and engineering problems [4,5,6,7].
We present here new existence theorems for a class of integral equations with advancing argument. Our method is based on the notion of a measure of noncompactness in Banach spaces and the fixed point theorem of Darbo type. We shall deal with random integral equation with advancing argument
$x(t,ω) = h(t,ω) + ∫^{t+δ(t)}₀ k(t,τ,ω)f(τ,x_τ(ω))dτ$, (t,ω) ∈ R⁺ × Ω, (1)
where
(i) (Ω,A,P) is a complete probability space,
(ii) x = x(t,ω) denotes an unknown random function defined for t ∈ R⁺ and ω ∈ Ω,
(iii) δ is a nonnegative function from R⁺ into R⁺,
(iv) xₜ(ω) denotes the restriction of the function x(t,ω) to the interval [0,t+δ(t)], t>0, with x₀(ω) = x(0,ω) ∈ L²(Ω,A,P).
Słowa kluczowe
Twórcy
autor
  • Institute of Mathematics, Silesian University, 40-007 Katowice, Poland
Bibliografia
  • [1] J. Banaś, Measure of noncompactness in the space of continuous tempered functions, Demonstratio Math. 14 (1981), 127-133.
  • [2] J. Banaś, K. Goebel, Measure of noncompactness in Banach space, Notes in Pure and Applied Mathematics 60 Marcel Dekker, New York and Basel 1980.
  • [3] H. Gacki, On the existence and uniqueness of a solution of the random integral equation with advancing argument, Demonstratio Math. Vol. XIV (4) (1981).
  • [4] A. Lasota, M.C. Mackey, Globally asymptotic properties of proliterating cell populations, J. Math. Biology 19 (1984), 43-62.
  • [5] A. Lasota, H. Gacki, Markov operators defined by Volterra type integrals with advanced argument, Annales Math. Vol. LI (1990), 155-166.
  • [6] C.P. Tsokos, W.J. Padgett, Random integral equations with applications to life sciences and engineering, Academic Press, New York 1974.
  • [7] W.J. Padgett, On a stochastic integral equation of Volterra type in tlehone traffic theory, Journal of Applied Probability, 8 (1971), 269-275.
  • [8] D. Szynal, St.Wędrychowicz, On existence and an asymptotic behavior of random solutions of a class of stochastic functional-integral equations, Colloquium Math. Vol. LI (1987) 349-364.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-div16i1n2bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.